... They have tested me for everything else and all came back ok. It has come down somewhat to 172/102 but my heart rate has gone up. I have no swelling o the ankles or wrist but have a very hot head as if i have been on a sunbed and with it bad headaches, and i really have a high tolerance to pain. strange thing its just one side of my face. Is there anything to help with this headache
I think you need to talk to your Dr again. You are a stroke waiting to happen and stroke symptoms will often occur on one side of the body. If you experience numbness on one side of your face, weakness on one side of the body, difficulty speaking etc. you need to call 911. Not to scare you but this high of blood pressure can be serious. They amy need to give you some quicker acting meds to bring it down faster. Call your Dr NOW and talk to him, tell him all your symptoms. If he wont see you, you may want to go to Urgent Care or ER.
I have following suggestions.
1.Reduce food at the dinner time by 30%.2. Take fat free milk and go veggie.
3.Start YOGA practice slowly and do Shavsana (corpse pose) at least 2 times a day for 15/20 minutes.4.Do Pranaym called Anulom-Vilom--Take breath for 2 1/2 seconds from left nostril and exhale for same time thru right nostril.Repeat from right to left and do this for 50 times and 3 times a day.5.Pray and Meditate..Do creative visualisation that BP is coming down and suggest your brain and see in Mind's eye that YOU ARE OK--- God Bless-
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2011 • 12 answers
Hello - I have just been put on viibryd 3 days ago, so I am still taking the 10mg a day. my questio?
Posted 20 Jan 2013 • 3 answers
Posted 13 Apr 2013 • 1 answer
Posted 20 Oct 2013 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Posted 13 Jul 2018 • 4 answers